Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 35, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 18, 2015, 8:44 PM CDT for 4 counties in Texas. It was in force for 31 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2015, 8:44 PM CDT (01:44 UTC)
- Expired
- Apr 18, 2015, 9:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Blanco County, TX, Burnet County, TX, Hays County, TX, Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 68 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 8:50 PM CDT | HAIL 1 | 5 E Cypress Mill, TX | QUARTER SIZED HAIL COVERING THE GROUND |
| Apr 18, 8:55 PM CDT | HAIL 2 | Dripping Springs, TX | |
| Apr 18, 9:00 PM CDT | HAIL 0.5 | 7 N Dripping Springs, TX | |
| Apr 18, 9:00 PM CDT | HAIL 0.7 | Pedernales Falls State, TX | |
| Apr 18, 9:02 PM CDT | HAIL 1.75 | 7 Wsw Bee Cave, TX | |
| Apr 18, 9:10 PM CDT | HAIL 2 | 2 Sse Mansfield Dam, TX | |
| Apr 18, 9:14 PM CDT | TSTM WND GST 54 | 2 Se Mansfield Dam, TX | |
| Apr 18, 9:15 PM CDT | HAIL 0.88 | Lakeway, TX | |
| Apr 18, 9:16 PM CDT | HAIL 1.25 | Lakeway, TX | |
| Apr 18, 9:19 PM CDT | HAIL 0.7 | 4 Nnw Austin, TX | PEA TO DIME SIZED HAIL AT CAMP MABRY |
| Apr 18, 9:20 PM CDT | HAIL 0.25 | 4 Nne Austin, TX | |
| Apr 18, 9:21 PM CDT | HAIL 0.25 | 5 W Bee Cave, TX | |
| Apr 18, 9:23 PM CDT | HAIL 1 | Lakeway, TX | |
| Apr 18, 9:24 PM CDT | HAIL 0.5 | Austin, TX | |
| Apr 18, 9:25 PM CDT | HAIL 0.5 | Austin, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 2:13 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 1.7 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 667 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 2009 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
099
WUUS54 KEWX 190144
SVREWX
TXC031-053-209-453-190215-
/O.NEW.KEWX.SV.W.0035.150419T0144Z-150419T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT SAT APR 18 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HAYS COUNTY IN SOUTH CENTRAL TEXAS...
SOUTH CENTRAL BURNET COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHWESTERN TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN BLANCO COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 915 PM CDT
* AT 840 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEDERNALES
FALLS STATE PARK...OR 11 MILES NORTHWEST OF DRIPPING SPRINGS...
MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 825 PM QUARTER SIZE HAIL WAS
REPORTED 2 MILES ESE OF SANDY.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AUSTIN...MARBLE FALLS...DRIPPING SPRINGS...TANGLEWOOD FOREST...
LAKEWAY...BUDA...LAGO VISTA...BEE CAVE...HORSESHOE BAY...WEST LAKE
HILLS...THE HILLS...MEADOWLAKES...ROLLINGWOOD...BEAR CREEK...
SPICEWOOD...PEDERNALES FALLS STATE PARK...AND BARTON CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3027 9838 3057 9829 3038 9769 3008 9787
TIME...MOT...LOC 0140Z 282DEG 40KT 3034 9818
HAIL...1.75IN
WIND...60MPH
$$
LJH1 follow-up statement
376
WWUS54 KEWX 190204
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
904 PM CDT SAT APR 18 2015
TXC031-053-190212-
/O.CAN.KEWX.SV.W.0035.000000T0000Z-150419T0215Z/
BURNET TX-BLANCO TX-
904 PM CDT SAT APR 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BURNET AND
NORTHEASTERN BLANCO COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3022 9821 3050 9807 3038 9769 3008 9787
TIME...MOT...LOC 0202Z 282DEG 40KT 3029 9790
$$
TXC209-453-190215-
/O.CON.KEWX.SV.W.0035.000000T0000Z-150419T0215Z/
HAYS TX-TRAVIS TX-
904 PM CDT SAT APR 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN HAYS AND SOUTHWESTERN TRAVIS COUNTIES...
AT 902 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BARTON
CREEK...OR 8 MILES NORTHWEST OF TANGLEWOOD FOREST...MOVING EAST AT
35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL 5 MILES
EAST OF CYPRESS MILL.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
AUSTIN...DRIPPING SPRINGS...TANGLEWOOD FOREST...LAKEWAY...BUDA...LAGO
VISTA...BEE CAVE...WEST LAKE HILLS...THE HILLS...ROLLINGWOOD...BEAR
CREEK...HUDSON BEND...SHADY HOLLOW...BARTON CREEK...MANSFIELD DAM...
JONESTOWN...BRIARCLIFF...SUNSET VALLEY...HAYS AND LOST CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3022 9821 3050 9807 3038 9769 3008 9787
TIME...MOT...LOC 0202Z 282DEG 40KT 3029 9790
HAIL...1.75IN
WIND...60MPH
$$
LJHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:56 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Apr 18, 6:56 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 656 PM CDT SAT APR 18 2015 .AVIATION... IN THE VERY SHORT TERM...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE TO THE NORTH OF KAUS...WHILE AN ISOLATED CELL WILL MOVE NORTH OF KSAT. VCTS WAS PLACED IN THE KAUS TAF...WHILE NO MENTION WAS MADE FOR KSAT SINCE THAT STORM SHOULD STAY A BIT FURTHER AWAY. AT THIS TIME...WE EXPECT BOTH SITES TO REMAIN FREE OF -SHRA/-TSRA... BUT STORM MERGERS AND NEW DEVELOPMENT MAY REQUIRE UPDATES. THE STORMS SHOULD DIE OFF/MOVE EAST AFTER 03Z...FOLLOWED BY MVFR CIGS...THEN EVENTUALLY IFR CIGS AT THE I-35 SITES FROM 08-15Z. KDRT WILL BE THE EXCEPTION WITH VFR CONDITIONS. A TROUGH WILL SHIFT WINDS FROM S-SE TO SW AT 15Z SUNDAY...THEN A COLD FRONT WILL MAKE A FURTHER SHIFT TO N AFTER 18Z AT KDRT AND AROUND 00Z MONDAY AT THE I-35 SITES. && .PREV DISCUSSION... /ISSUED 502 PM CDT SAT APR 18 2015/ UPDATE... FORECAST PRODUCTS HAVE BEEN UPDATED TO REFLECT THE EASTWARD EXTENSION OF WW# 72. NO OTHER CHANGES HAVE BEEN MADE TO THE FORECAST AT THIS TIME. PREV DISCUSSION... /ISSUED 257 PM CDT SAT APR 18 2015/ SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... UPPER AIR ANALYSIS THIS MORNING SHOWED A LOW OVER COLORADO WITH SOUTHWESTERLY FLOW ACROSS TEXAS. AT THE SURFACE A DRYLINE WAS STRETCHED FROM AROUND CHILDRESS TO SAN ANGELO TO THE BIG BEND. THE PRESSURE FIELD ACROSS OUR CWA IS ILL DEFINED AND WINDS WERE GENERALLY LIGHT AND VARIABLE. DEW POINT TEMPERATURES REMAIN HIGH IN THE MID TO UPPER 60S. DRT SOUNDING THIS MORNING SHOWED A WEAK CAP AT ABOUT 850MB. EXPECTING STORMS TO FORM ALONG THE DRYLINE AND CONTINUE INTO THE FIRST PERIOD. MODELS FORECAST CAPE 1000-2000 J/KG WITH HIGHEST VALUES ALONG AND SOUTHEAST OF I-35 WITH VERTICAL WIND SHEAR OF 30-40 KTS. SPC HAS US IN AN ENHANCED RISK FOR SEVERE THUNDERSTORMS. LOOKS LIKE THE BEST SCENARIO FOR THIS EVENING WILL BE A LINE OF STORMS MOVING THROUGH THE HILL COUNTRY TOWARD THE SOUTHEAST AND ACROSS I-35 TOWARD I-10. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WIND. THERE WILL ALSO BE A LOWER THREAT FOR TORNADOES. STORMS SHOULD WEAKEN AFTER MIDNIGHT AND THEN MOVE AWAY FROM OUR AREA. SUNDAY A WEAK COLD FRONT WILL MOVE THROUGH AND TURN THE WINDS TO THE NORTH. THIS WILL BRING DRIER AIR AND END RAIN CHANCES. THIS ALSO ALLOW TEMPERATURES TO CLIMB AND SUNDAY WILL BE A VERY WARM DAY. THEN CLEAR SKIES WILL ALLOW FOR GOOD RADIATIONAL COOLING SUNDAY NIGHT. LONG TERM (MONDAY THROUGH SATURDAY)... GRADUAL RIDGING WILL BUILD OVER THE SOUTHERN PLAINS INTO THE MIDDLE OF THE NEW WEEK. THEN A TROUGH WILL DIG DOWN THROUGH THE WEST AND THE RIDGE WILL BECOME MORE PRONOUNCED BY THURSDAY. THE TROUGH WILL BEGIN TO PROGRESS EASTWARD FRIDAY AND MOVE TO THE CENTRAL PLAINS BY SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 61 88 56 74 55 / 40 - - 0 20 AUSTIN BERGSTROM INTL AIRPORT 60 87 55 73 53 / 40 - - 0 20 NEW BRAUNFELS MUNI AIRPORT 61 87 56 74 54 / 30 0 10 - 20 BURNET MUNI AIRPORT 59 86 52 73 53 / 40 0 0 0 20 DEL RIO INTL AIRPORT 60 89 58 77 60 / 20 0 - 10 20 GEORGETOWN MUNI AIRPORT 60 86 53 73 52 / 40 - - 0 20 HONDO MUNI AIRPORT 61 88 57 75 55 / 20 0 - - 30 SAN MARCOS MUNI AIRPORT 61 86 56 74 54 / 40 0 10 - 20 LA GRANGE - FAYETTE REGIONAL 62 86 57 74 57 / 40 10 10 - 20 SAN ANTONIO INTL AIRPORT 63 88 58 74 57 / 30 0 - - 30 STINSON MUNI AIRPORT 62 88 59 74 57 / 20 0 10 - 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...26 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 18, 2:34 PM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 234 PM CDT SAT APR 18 2015 TXZ171>173-183>194-202>209-217>225-228-191100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 234 PM CDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS CHANCE OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON INTO EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WHICH MAY CAUSE ISOLATED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EVENING.
In the hours before
Local storm report, Apr 18, 8:23 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
823 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 4 SSW BUCHANAN DAM 30.75N 98.46W
04/18/2015 M0.25 INCH LLANO TX COCORAHS
&&
EVENT NUMBER EWX1500197
CVPSpecial weather statement, Apr 18, 8:25 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 825 PM CDT SAT APR 18 2015 TXZ188-190215- GILLESPIE TX- 825 PM CDT SAT APR 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GILLESPIE COUNTY UNTIL 915 PM CDT... AT 823 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF FREDERICKSBURG...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FREDERICKSBURG...STONEWALL...BLUMENTHAL...LUCKENBACH...CAIN CITY... ALBERT...LBJ STATE PARK...ROCKY HILL...ECKERT...WILLOW CITY AND TIVYDALE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 3016 9923 3033 9905 3046 9860 3015 9860 TIME...MOT...LOC 0123Z 273DEG 15KT 3024 9900 LJH
Local storm report, Apr 18, 8:26 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
826 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 2 ESE SANDY 30.35N 98.46W
04/18/2015 M1.00 INCH BLANCO TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1500198
CVPLocal storm report, Apr 18, 8:34 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
834 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL 4 W FREDERICKSBURG 30.27N 98.94W
04/18/2015 M0.25 INCH GILLESPIE TX BROADCAST MEDIA
&&
EVENT NUMBER EWX1500199
CVPLocal storm report, Apr 18, 8:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
842 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL LUCKENBACH 30.18N 98.75W
04/18/2015 M0.50 INCH GILLESPIE TX PUBLIC
&&
EVENT NUMBER EWX1500200
CVPLocal storm report, Apr 18, 8:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 1 SW FREDERICKSBURG 30.26N 98.88W
04/18/2015 M1.00 INCH GILLESPIE TX COCORAHS
&&
EVENT NUMBER EWX1500201
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:01 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 29 min |
| Apr 18, 7:09 PM CDT | Special Weather Statement | EWX | Kendall | 51 min |
| Apr 18, 7:32 PM CDT | Special Weather Statement | EWX | Burnet | 43 min |
| Apr 18, 7:35 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Apr 18, 8:18 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays | 27 min |
| Apr 18, 8:25 PM CDT | Special Weather Statement | EWX | Gillespie | 50 min |
| Apr 18, 9:13 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 32 min |
| Apr 18, 9:20 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Apr 18, 9:35 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall, Kerr | 3 hr |
| Apr 18, 9:44 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Lee | 46 min |
| Apr 18, 11:25 PM CDT | Special Weather Statement | EWX | Kendall | 35 min |
| Apr 19, 9:59 AM CDT | River Flood Warning | EWX | DeWitt | 36 hr |
| Apr 19, 2:50 PM CDT | Special Weather Statement | EWX | Lee | 25 min |
| Apr 19, 2:55 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 35 min |
| Apr 19, 3:24 PM CDT | Special Weather Statement | EWX | Caldwell | 51 min |
| Apr 19, 3:39 PM CDT | Special Weather Statement | EWX | Bastrop | 36 min |
| Apr 19, 3:53 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 37 min |
| Apr 19, 4:18 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 27 min |
| Apr 19, 4:31 PM CDT | Special Weather Statement | EWX | Lee | 14 min |
| Apr 19, 4:43 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 32 min |
| Apr 19, 4:49 PM CDT | Special Weather Statement | EWX | Lee | 41 min |
| Apr 19, 5:13 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 47 min |
| Apr 19, 5:50 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 40 min |
| Apr 19, 6:49 PM CDT | Special Weather Statement | EWX | Fayette | 41 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.